# SDR UALA2011081904416

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,015 hours, 11,012 cycles
- Engine: Pwa PW4052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD UNDERWING REAR TRAILING EDGE PANEL DAMAGED. DRILLED OUT AND COUNTER SUNK NEW PANEL, INSTALLED AND SECURED.
